Discussions By Condition: Medical Stories

child disease

Posted In: Medical Stories 0 Replies
  • Posted By: mfs4ph
  • March 5, 2008
  • 09:03 PM

Hallow Dears;
Actually I have a 3 years child started his problem as abdominal pain, after that in a days experienced a diarhoea then after 3 days of taking medicines (after stool analysis and nothing found except undigested food) vomitting started after food filling stomach, adviced to give mebendazole suspension for 3 days vomitting subsided gradually but the child manifested a general fatigue and appetite and weight loss.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?